# SDR FDEA201104211562

- Difficulty date: April 21, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 143N53402
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO COMP.  TIE DOWN FITTING RT HAS CORROSION AT STA 740.  CORROSION REPAIR CARRIED OUT ON TIEDOWN FITTING AT STA 740 IAW EA F-5340-146459.  REPAIR IS CLASSIFIED AS MAJOR.
